# SDR CA060306020

- Difficulty date: March 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dorner DO228202
- Aircraft time: 9,533 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB4TN5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: MS24178D1
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APROACH FLAPS WERE SELECTED TO THE NR 2 POSITION AND DID NOT RESPOND . SYSTEM TROUBLESHOOTING FOUND THE RELAY TO BE NOT FUNCTIONING . RELAY WAS REPLACED WITH A SERVICABLE UNIT AND FLAPS TESTED NORMAL (TC NR 20060306020)
